Product Description for Sudafed PE Sinus Anti-Inflammatory 24 Tablets
Ingredients
Phenylephrine Hydrochloride 5mg, Ibuprofen 200mg Methyl Hydroxybenzoate Propyl Hydroxybenzoate
Directions
Who can use this Sudafed PE
Adults, Children 12 years and over
How many
2 tablets with fluid
How often
once every 4 to 6 hours as necessary
Maximum in a day
6 tablets in 24 hours
When to stop
After a few days except on medical adviceUSAGE ADVICE
Adults, Children 12 years and over
How many
2 tablets with fluid
How often
once every 4 to 6 hours as necessary
Maximum in a day
6 tablets in 24 hours
When to stop
After a few days except on medical adviceUSAGE ADVICE
Use this Sudafed PE for
– sinus pain and headaches
– cold and flu symptoms
– blocked or runny noses
Do not use if you
– are pregnant
– have a stomach disorder or ulcer
– have impaired kidney function
– have heart failure
– are allergic to ibuprofen, aspirin or anti-inflammatory medicines
– are pregnant
– have a stomach disorder or ulcer
– have impaired kidney function
– have heart failure
– are allergic to ibuprofen, aspirin or anti-inflammatory medicines
Ask your doctor before use if you
– have asthma
– have high blood pressure
– are 65 years or over
– have heart problems
– are taking any other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
– have asthma
– have high blood pressure
– are 65 years or over
– have heart problems
– are taking any other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
Reviews
There are no reviews yet.